Degenerate boundary value problems for elliptic operators in Sobolev spaces of fractional order

by    Th. Runst

Preprint series: 99-13, Analysis

The paper is published: Vestnik RUDN, Math., 6 (1), 173-181, 1999.

MSC:
35J25 Boundary value problems for second-order, elliptic equations
35J70 Elliptic partial differential equations of degenerate type
35B50 Maximum principles
46E35 Sobolev spaces and other spaces of ``smooth'' functions, embedding theorems, trace theorems
Keywords: degenerate boundary value problems, function spaces, pseudodifferential operators, maximum principles

Upload: 1999-03-02

Update: 2000-01-11


The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.